# SDR SWAA2022092645578

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BEAM STA 312 LBL 12 HAS CORROSION / [01] INSTALLED PROTECTION EWIS AT FWD WET AREA BETWEEN STA 294.5 TO STA 328 AMM 20-60-07-913-801;[02] REMOVED CORROSION AT FWD WET AREA FLOOR BEAM STA 312 LBL 12 ;EXPLOITED CORROSION AREA FOUND OUT LIMITS SRM 51-10-02-G-0;[03] REMOVED CORROSION AT FWD WET AREA FLOOR BEAM STA 312 LBL 12 ;CORROSION IS ALL THE WAY THRU UPPER CHORD ; AREA FOUND OUT LIMITS. REF SRM 51-10-02-G-0;[04] VERIFIED REMOVAL OF CORROSION AT FWD WET AREA FLOOR BEAM STA 312 LBL 12 AND CORROSION OUT OF LIMITS;[05] VERIFIED INSTALLATION OF EWIS PROTECTION AT FWD WET AREA BETWEEN STA 294.5 TO STA 328;[06] FABRICATED SPLICE ANGLES 4 E/A MATERIAL USED 7075-0; .080' AS PER B737-7 SRM 53-10-51-2R-17 DETAIL G-G.;[07] VERIFIED FABRICATION OF SPLICE ANGLES 4 E/A MATERIAL USED 7075-0; .080';[08] CUT OUT THE DAMED SECTION FROM UPPER CHORD FROM FLOOR BEAM AT STA 312 RBL 27.250'AND LBL 21.500' AS PER B737-700 SRM 53-10-51-2R-17;[16] FABRICATED REPAIR ANGLE AT FLOOR BEAM STA 312 SRM 53-10-51-2R-17 REPAIR 17;[25] LOCATED AND OPENED NEW FASTENER HOLES AT REPAIR 'T' CHORD; SPLICE ANGLES AND SPLICE STRAPS AS PER B737-7 SRM 53-10-51-2R-17.;[32] PARTIAL ISNTALLED 'T' CHORD; SPLICE ANGLES AND SPLICE STRAPS AT FWD WET AREA FLOOR BEAM ;AT STA 312 AS PER B737-700 SRM 51-40-02-0G-0;[33] FABRICATED AND LOCATED NEW FASTENERS HOLES AT TAPER FILLERS ; STA 312 FLOOR BEAM REPAIR AS PER B737-7 SRM 53-10-51-2R-17.
